MathSciNet Relay Station
MathSciNet bibliographic data
MR343354 (49 #8096) 60G40 (60F05)
Monroe, Itrel On embedding right continuous martingales in Brownian motion. Ann. Math. Statist. 43 (1972), 1293–1311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement